Last reply 2 years ago
Gilenya

Hi,

I know there has been a lot of discussion etc,
But again I am a newbe! Have only been on th Gilenya pill for 5weeks, at first no reactions, but now I am experiencing a lot of what has been spoken off, dizziness,fatigue,headaches(one really bad dose last night akin the the Avonex that I was on!) . Now my first after Blood test shows a low white blood count and I now must have bloods tested weekly?
I have also had a little heart rate increase at times_Not decreases as warned?
It took me six months to gain some tolerance to Avonex, but at least I could function?
This seems to have taken me back? I feel like_Well craps every day not just one!

Is there anything that helps increase your white blood count and energy?
I am back to popping 4_6 paracetamol a day just to help with the drug hangover!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 years ago

@kea21 , all the DMTs are strong drugs and will take a bit of time for your body to accept them.

You are obviously being closely monitored, so keep talking to your MS Nurse/medical team about this.

I do hope it all settles down quickly for you.


kea21
2 years ago

Hello, Thanks, I am having to get a weekly blood test now as my white blood count is to low!
I was better this am and overnight, I did get a little worried two nights ago as the headache was pretty fierce and I was very nauseous all day,then my heart started to race badly so I got a bit p tight!
With the Avonex it took me 6 months to get some tolerence,but 6 days or of the week I was ok, this is knocking me every day?
Such is a druggies life!


stumbler
2 years ago

Let’s hope it all quickly settles down for you, @kea21 . 😉

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.